advertisement
Question
Posted by: anon | 2010/02/20

INTERACTIONS, damage to organs

I am getting concerned as I now take several medications a day and they could be interacting or damaging my liver or kidneys. Please let me know whether I need to be concerned and if so, what to do.
The drugs are as follows: Eltroxin 0,05 mg one in the morning
AP-Loratidine 10mg one at night
Puricos 100mg one daily
Colchicine 0,5mg one three times a day when necessary (taking currently due to gout attack)
Trepiline 10mg one at night when necessary (used once or twice a week, for sleep disturbance)
Lyrica 75mg one at night when necessary (used once or twice a week, for neuralgia/fibromyalgia. I should take 2 a day but they make me feel high so I don''t)
I also take various natural supplements for prevention of lifestyle diseases and should I be concerned that these could also interact? Would you be able to advise about those?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi A

Certain natural meds may indeed interact with your prescricption medicines and you should always consult your pharmacist before starting any new supplement.


Regarding your prescription meds:

Trepiline, loratadine and lyrica may add to each other's effect causing you to potentially feel drowsy, tired, etc.

Eltroxin may potentiate the effect of your trepiline slightly.

Otherwise no other serious effects are expected.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/02/22

Hi A

Certain natural meds may indeed interact with your prescricption medicines and you should always consult your pharmacist before starting any new supplement.


Regarding your prescription meds:

Trepiline, loratadine and lyrica may add to each other's effect causing you to potentially feel drowsy, tired, etc.

Eltroxin may potentiate the effect of your trepiline slightly.

Otherwise no other serious effects are expected.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement